Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The accuracy of numerical solutions of ordinary differential equations


Author: Theodore E. Sterne
Journal: Math. Comp. 7 (1953), 159-164
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1953-0057627-8
MathSciNet review: 0057627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See, for instance, Hans Rademacher, ``On the accumulation of errors in numerical integration on the Eniac,'' lecture 19 of Theory and Techniques for Design of Electronic Digital Computers, v. 2, Moore School of Electrical Engineering, University of Penn., 1947.
  • [2] Dirk Brouwer, ``On the accumulation of errors in numerical integration,'' Astronomical Jn., v. 46, p. 149, 1937.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0057627-8
Article copyright: © Copyright 1953 American Mathematical Society